# SDR F3LA2010041400383

- Difficulty date: March 31, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 21,142 hours, 10,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF C-CHECK NON ROUTINE N0135. MAIN CABIN FLOOR PANEL 252 NF DISBONDED. REPAIRED DISBONDED AREA IAW SRM 53-02-00.
